Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Gaining weight. Thyroid test normal? What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
I am continuously gaining my weight while I have taken test for thyroid but my reports doesnt indicates I am suffering from thyroid.please tell me watelse can be cause for the same.
Posted Thu, 8 Aug 2013 in General Health
Answered by Dr. Raju A.T 12 hours later

Thanks for your query.

I would like to know some more details on your health to determine the cause for the weight gain.

Are you on any medications?
Since when did you notice the abnormal weight gain?
Do you have irregular periods?
Are your scalp hairs unhealthy and brittle?
Is there any pitting swelling in the feet?

Waiting for your response,
Above answer was peer-reviewed by
Follow-up: Gaining weight. Thyroid test normal? What to do? 5 hours later
M not taking any of medications.

After Aug 2012 m observing my weight is getting increase day by day.

Most of the time my periods remain normal except 2 - 3 tym during last year.

My Hairs are not much Healty.

There is no swelling in my feets.

I am getting diff. kind of red lines or marks you can say on my stomech.

Please suggest wat should I do to get rid of this kind of Problem as m of juzz 24 yr unmarried Gal.

Awaiting your kind responce.
Answered by Dr. Raju A.T 40 hours later

Thanks for the information.

I suggest you to consult a Gynecologist to rule out any hormonal imbalance which can lead to rapid increase in the weight.

Such an increased weight gain could be either due to water retention or disturbed fat metabolism both of which occur in hormonal imbalance.

Do plan a fat and carbohydrate restricted diet here on.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor